# SDR SWAA2021122748729

- Difficulty date: November 30, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FASTENERS HOLES ON PANEL 193D AT BODY FAIRING LOWER FUSELAGE ; 2021-544996 / [01] TOOL USED: CALIPER P/N 500-196-30 S/N A21029144 DUE DATE 07/OCT/22.; [02] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 11-DEC-21.; [03] STEP 6 COMPLETED; [04] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196119 DUE DATE 27 JAN 22; [05] TOOL USED. MULTIMETER P/N FLUKE 87; S/N 90160155; DUE DATE 31-OCT-22.; [06] REPAIRED PANEL 193D AT BODY FAIRING LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8.; [07] STEP 6 ENTERED BY ERROR; CORRECT STEP IS: REPAIRED PANEL 193D AT BODY FAIRING LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN-OFF BELOW.; [08] REPAIRED PANEL 193D AT BODY FAIRING LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN-OFF BELOW.
